| Catalog Number |
04618858190 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The serial number of the e411 analyzer is (b)(6).The serial number of the unknown roche analyzer is (b)(6).The investigation is ongoing.
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with elecsys toxo igm on a cobas e411 rack and a second unknown roche analyzer.The sample initially resulted in a toxo igm value of 1.24 coi (reactive) when tested on the e411 analyzer on (b)(6) 2023.The sample was repeated on a second unknown roche analyzer on (b)(6) 2023, resulting in a toxo igm value of 1.25 coi (reactive).The sample was sent to a reference laboratory and tested using an unknown method, resulting in a toxo igm value of 0.07 ui/ml (negative).The sample was also sent to a second reference laboratory where it was tested using an unknown method, resulting in a toxo igm value of 0.06 index (non-reactive).
Additional Manufacturer Narrative
Calibration and controls were acceptable.The reagent performed within specifications.The investigation could not identify a product problem.The cause of the event could not be determined.A sample from the patient was not available for investigation.